# SDR UHLA201510230774

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 30,292 hours, 25,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR STEPS WERE FOUND TO BE BROKEN.  MAINTENANCE ADJUSTED THE SPRINGS ON THE MAIN ENTRY DOOR STEPS IAW AMM 52-10-01 AND ALL OPS CHECKS WERE GOOD.  NO FURTHER DEFECTS HAVE BEEN NOTED.
